# SDR CA190524022

- Difficulty date: May 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 939 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 4G5610V00131
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LH WINDSHIELD DEVELOPED CRACKES AFTER LANDING WHILE TAXIING BACK TO THE HANGAR. (TC# 20190524022)
